A note on Rosay's paper

Armen Edigarian

Annales Polonici Mathematici (2003)

  • Volume: 80, Issue: 1, page 125-132
  • ISSN: 0066-2216

Abstract

top
We give a simplified proof of J. P. Rosay's result on plurisubharmonicity of the envelope of the Poisson functional [10].

How to cite

top

Armen Edigarian. "A note on Rosay's paper." Annales Polonici Mathematici 80.1 (2003): 125-132. <http://eudml.org/doc/280627>.

@article{ArmenEdigarian2003,
abstract = {We give a simplified proof of J. P. Rosay's result on plurisubharmonicity of the envelope of the Poisson functional [10].},
author = {Armen Edigarian},
journal = {Annales Polonici Mathematici},
keywords = {plurisubharmonic function; Liouville manifold; Stein manifold},
language = {eng},
number = {1},
pages = {125-132},
title = {A note on Rosay's paper},
url = {http://eudml.org/doc/280627},
volume = {80},
year = {2003},
}

TY - JOUR
AU - Armen Edigarian
TI - A note on Rosay's paper
JO - Annales Polonici Mathematici
PY - 2003
VL - 80
IS - 1
SP - 125
EP - 132
AB - We give a simplified proof of J. P. Rosay's result on plurisubharmonicity of the envelope of the Poisson functional [10].
LA - eng
KW - plurisubharmonic function; Liouville manifold; Stein manifold
UR - http://eudml.org/doc/280627
ER -

NotesEmbed ?

top

You must be logged in to post comments.